# SDR 04FDEA02893

- Difficulty date: October 8, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 39,924 hours, 9,163 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING (S10) STRINGER END FOUND CRACK INSIDE FUEL TANK PANEL 538AB.  STRINGER NR 10 CRACK REMOVED AS PER SRM 57-20-00 FIG 10 VOL I & INSTALLED REPAIRED ANGLES AS PER SRM 51-33-01 VOL II & SRM 57-20-00 FIG 10 VOL I.
